# SDR HALA2023062000129

- Difficulty date: June 18, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8237
- Aircraft time: 14,371 hours, 2,985 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - SKIN INLET FAULT. INITIALLY OVRD FOR BOTH INLET/EXHAUST EXTINGUISHED THE ECAM.  DESCENDING THROUGH 13,000 FT, ECAM REOCCURED AND FORCED INTO MANUAL MODE TO DEPRESSURIZED TO SL. REMOVED AND REPLACED SKIN OUTLET VALVE PER AMM 21-26-53.   REF DMI 207107 FOR FURTHER MAINTENANCE ACTION. OK FOR SERVICE.
